Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Computer vision syndrome vertigo

Premium Questions

doctor1 MD

i have itching and falling of eye lashes so i consulted a opthalmologist ,he said that i have dandruff on eye lashes and itching on my eyes ,he gave me systan eye lid vipes also lotepred after 3 weeks i consulted the doctor again as he said to...

doctor1 MD

I am feeling dizzy and nauseated when looking at screen. No pain. Eyes checked all good, no ear infection

doctor1 MD

i work 8 hours on the computer. and once im back home i keep rubbing my eyes a lot.. my eyes have become little dry can u assist with a best eye drops to use

doctor1 MD

Question 1: I used to work before the computer and study more than 12-16 hours per day. Once in a while my eyes are paining. It might effect in future how to avoid problems from now itself? Is there any way for natural relaxation for eye...

doctor1 MD

spects as of now, my eye sight is normal. What exercises or measures do you recommend to prevent computer vision syndrome? ...

Public Forum Discussions

doctor1 MD

Does computer vision syndrome has a permanent effect on the eye vision? I have computer eye syndrome and will it have a permanent effect on my vision? ...

doctor1 MD

to wear CVS(Computer vision Syndrome) glass while i see the computer. I did teh same & since then i did ...

doctor1 MD

Hi doc I am having this computer vision syndrome my vision is blurry even though i don t use ... vision syndrome such as headache, blurry vision, itchy eyes, back pains, eyestrains etc. is it normal? i ...

doctor1 MD

Hi..I am a software engineer so have to sit with laptop for long time. Recently I got my eyes tested and was told that I have Computer vision syndrome and my eye muscles are week and was advised ...

doctor1 MD

Hi I have dry eyes and possibly computer vision syndrome.. Now I am seeing halos and starbursts around light sources particularily in dark. Examination by opthmalogists did not find any structural ...

doctor1 MD

Hi I have been suffering from Computer Vision Syndrome for almost two weeks. During this time, I had to study on computer so I could not rest properly. I started using eye drops for 3 day after ...

doctor1 MD

hi have eye pain from past 2 months although its not steady but it pains. I went 2 many eye docyors they checked my sight & never test and told it might be computer vision syndrome, but from past 1 week i have ...

doctor1 MD

Yes. My son is 38 years old and physically healthy He is suffering from vertigo since yesterday that came on suddenly while he was seated as his computer at work. He is still suffering from vertigo today ...

doctor1 MD

I suffer from hyperacidity & sometimes I get vertigo type syndromes I.e lightness or giddiness in heasd spinning inside the head , sometimes when I am lying I feel sensation going through my body esp ...

doctor1 MD

HELLO. I am a 44 year old female. I love to ski but each year I get vertigo when I ski more ... the mountain. I also have kartageners syndrome and tend to have chronic sinusitus. Could this be BPPV? ...

Mobile Questions and Answers

doctor1 MD

it can be computer vision syndrome. such problem are due to dry eye and glare of computer. can apply refresh eye tear eye drop and anti glare specs.

doctor1 MD

It may be related to computer vision syndrome. Alternative it may be a viral bug that will take a few days to settle. Use eye moisturizing agents such as refresh tear drops for few days. You can plan a visit to ophthalmologist after using it for couple of days.